# SDR A6WA201140469

- Difficulty date: June 7, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Retainer
- Part number: 60137003299
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANEL, 412BT SEAL RETAINER CRACKED.  REMOVED UNSERVICEABLE SEAL RETAINER INSTALLED SERVICEABLE RETAINER PN 601-37003299.
